# SDR DHL2007801503

- Difficulty date: October 18, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 85,401 hours, 32,570 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Part time: 85,401 hours, 32,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INNER WING OUTBD EXTENDED L/E SLOT PLATING CRACKED 1.500" STA XFS 207.000.  PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG. 38 PG 2, TR NR 57-85 DATED 11-22-00.  REMOVED FASTENERS IAW SRM 51-1-21.  CUT OUT DAMAGED SECTION AND FABRICATED REPAIR DOUBLER (AL7075T6 0.071") AND FILLER (AL7075T6 0.063") IAW SRM 57-2-1 FIG 38 PG 2, TR NR 57-85, SRM 57-3-3 FIG 3 SHEET 3 PG 11 ITEM H.  CLEANED, TREATED AND PRIMED AREA, FILLER AND INNER FACE OF REPAIR DOUBLER IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 57-2-1 FIG 38 PG 2, TR NR 57-85, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
